# SDR CALA2009113000689

- Difficulty date: November 22, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N12322
- Make and model: Boeing 7373T0
- Aircraft serial: 23373
- Aircraft time: 73,060 hours, 33,377 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C30802
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CSCAN INSP FOUND SKIN CRACK AT STA 767 +2.5 INCHES ABOVE STRINGER S24L. CRACK APPROX 2 INCHES LONG  ENDS VERIFIED WITH HFEC REPAIRED SKIN AT STA 767 +2.5 INCHES ABOVE STR 24L REF SRM 533-00-01 REPAIR 31 DIP INITIATED PER ECRA 5331-01399 REPAIR WAS COMBINED WITH REPAIR ON L/P 4302973, CNTL NUMBER 02133 FOR ONE REPAIR.  SEE L/P 4302973 FOR REPAIR ACTION AND DIP.
